# SDR CA190730015

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 312170601
- Condition: Making Metal
- Location: Cold Section
- Part time: 3,238 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE SERIAL WAS RECEIVED FOR INVESTIGATION AND REPAIR DUE TO OPERATOR REPORTED METAL CONTAMINATION. (TC# 20190730015)
